# SDR CA060920006

- Difficulty date: September 12, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 402 hours
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Broken
- Location: Horizontal Stab
- Part time: 600 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF THE LT FINLET THE REAR ATTACH BOLT (P/N AN3-4A) BROKE. WHEN INSTALLING 4 NEW BOLTS IT WAS NOTICED THAT THE WASHER RODE UP ON THE RADIUS OF THE ATTACH BRACKET CAUSING STRESS ON THE BOLT. WHEN HOLE LOCATION WAS CHECKED AGAINST THE RT FINLET THERE WAS .100 OF AN INCH DIFFERENCE. A SMALL FLAT WAS GROUND IN THE WASHER SO IT WOULD NOT RIDE UP IN THE RADIUS WHEN BOLT INSTALLED. (TC NR 20060920006)
